# SDR RRXA97103

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FIRE BELL SOUNDED ACCOMPANIED BY MASTER FIRE WARNING LIGHT.  NO LIGHT IN ANY FIRE LEVER WAS ILLUMINATED.  TESTED ALL FIRE WARNING SWITCHES, NR 2 FIRE LIGHTS DID NOT ILLUMINATE.  NR 2 WAS SHUT DOWN WITH ENG FIRE/DAMAGE CHECKLIST.  BOTH FIRE BOTTLES WERE FIRED.  INSPECTED NR 2 ENG, NO EVIDENCE OF FIRE NOTED.  FOUND LOWER FIRE WARNING LOOP ON NR 2 ENG SHORTED TO GROUND.  REMOVED AND REPLACED NR 2 ENG LOWER FIRE WARNING DETECTOR LOOP.  NR 2 ENG FIRE WARNING OPS CHECK GOOD.  REMOVED AND REPLACED BOTH INBD AND OUTBD FIRE BOTTLES ON LEFT SIDE.
